MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT-I POSITIONER; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT-I POSITIONER; STABILIZER, HEART
Model Number ACROBAT-I POSITIONER
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id: (b)(4).
 
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure, when they fixed the xp-5000z acrobat-i positioner ch and tried to fix it again by turning the knob because the arm slipped during use, the knob slipped.They changed the position of the arm and turned the knob, and it was fixed, so they continued the procedure.No health hazard to patients.
 
Additional Manufacturer Narrative
(b)(4).The evaluation has been started since the complaint was received, and the following contents have been conducted: 1.Analysis of production: (3331/213 & 67): the dhr of the reported lot 3000225769 has been reviewed.No non-conformity indicating the reported failure was observed.All the products had been performed 100% mechanical function test during production.They all passed the function test, which demonstrate the flexlink arm can be tightened and no moving exist.2.Trend analysis: (4110/213 & 67): in the last 12 months from 30-may 2021 to 30-may 2022, the occurrence rate is approx.(b)(4) for suzhou manufactured xp-5000z for the failure mode of ¿flexlink arm moves when locked¿.3.Returned product evaluation (10 & 4105/114, 61 & 22): the device was received on sep.27th 2022, the following evaluations have been conducted.1) physical inspection: no visual defects were observed on the product; 2) functional test: tighten the knob to click and checked no flexlink arm moving.Assemble the device securely onto a reference retractor blade by sliding the positioner base onto the rail and locking the lever, tighten the knob to click and checked no flexlink arm moving.3) mechanical test was performed for this reported device to verify the arm hold strength, the test is pass, no abnormal was observed.The failure that customer reported cannot be confirmed.Above all, the flexlink arm is acting normally based on the evaluation, and no any production deficiency relevant to flexlink arm moves was indicated.All the products had been performed 100% functional test during production.They all passed the test, which demonstrate the flexlink arm can be tightened and no moving exist.Since the failure occurred during the use of the device and the procedural is unavailable for review, the specific root cause cannot be determined.The failure mode-¿arm moves when locked¿ is addressed in the ifu and risk management file, and there were no consequences or impact to the patient.No fca is needed.The trend regarding the reported failure will be monitored continuously.The lot 3000225769 was manufactured starting from 04th mar.2022, lot qty was 64ea.The products were 100% performed and passed the inline knob/arm lock-unlock test, no deficiency was observed.There's no ncr initiated and no rework during the manufacturing process; there's no ecn, capa, fca relevant to ¿flexlink arm moves when locked¿ initiated during the manufacturing process; the relevant material incoming inspection records have been reviewed, there's no non-conformity observed which indicated this failure.In summary, there¿s no deficiency identified from production relevant to the acrobat-i positioner ¿flexlink arm moves when locked¿ prior to this complaint.All the products had passed the functional tests regarding ¿knob tighten link arm¿, which demonstrate the knob can be tightened and can tighten the link arm, there will be no arm loosen or movement risk.
 
Event or Problem Description
N/a.

Brand Name
ACROBAT-I POSITIONER
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key14760204
Report Number2242352-2022-00553
Device Sequence Number1347865
Product Code MWS
UDI-Device Identifier00607567500006
UDI-Public00607567500006
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/03/2024
Device Model NumberACROBAT-I POSITIONER
Device Catalogue NumberXP-5000Z
Device Lot Number3000225769
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2022
Supplement Date Received by Manufacturer11/29/2022
Initial Report FDA Received Date06/21/2022
Supplement Report FDA Received Date11/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown